# SDR CA000809012

- Difficulty date: July 24, 2000
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Beech B200C
- Aircraft time: 17,517 hours
- Engine: Pwa PT6A42
- System (JASC): 2134 · Cabin Pressure Sensor
- Part: Tube
- Part number: 44EVAB4
- Condition: Split
- Location: Bleed Air
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: B

## Discrepancy

(CAN) DURING CLIMB CREW OBSERVED A RT BLEED AIR LIGHT. WHEN RT BLEED AIR SWITCHED OFF, LT BLEED WOULD NOT HOLD CABIN PRESSURE. AN EMERGENCY DESCENT WAS CARRIED OUT. AT 7,000 THE AIRCRAFT LEVELED OFF AND RETURNED TO BASE. THE DAMAGED PIECE OF TUBING WAS REPLACED AND THE AIRCRAFT RETURNED TO SERVICE. THIS TUBING IS PRESSURIZED BY THE BLEED AIR SYSTEM. IF IT LEAKS. AS IS THE CASE WITH THIS AIRCRAFT IT WILL GIVE A BLEED AIR INDICATION, AND A FALSE WARNING TO THE FLIGHT CREW.
